On convex sets in abstract linear spaces where no topology is assumed (Hamel bodies and linear boundedness)
Rendiconti del Seminario Matematico della Università di Padova, Volume 23 (1954), pp. 357-365.
@article{RSMUP_1954__23__357_0,
     author = {Finkbeiner, D. T. and Nikod\'ym, O. M.},
     title = {On convex sets in abstract linear spaces where no topology is assumed {(Hamel} bodies and linear boundedness)},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {357--365},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {23},
     year = {1954},
     mrnumber = {65019},
     zbl = {0056.33303},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1954__23__357_0/}
}
TY  - JOUR
AU  - Finkbeiner, D. T.
AU  - Nikodým, O. M.
TI  - On convex sets in abstract linear spaces where no topology is assumed (Hamel bodies and linear boundedness)
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1954
SP  - 357
EP  - 365
VL  - 23
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1954__23__357_0/
LA  - en
ID  - RSMUP_1954__23__357_0
ER  - 
%0 Journal Article
%A Finkbeiner, D. T.
%A Nikodým, O. M.
%T On convex sets in abstract linear spaces where no topology is assumed (Hamel bodies and linear boundedness)
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1954
%P 357-365
%V 23
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_1954__23__357_0/
%G en
%F RSMUP_1954__23__357_0
Finkbeiner, D. T.; Nikodým, O. M. On convex sets in abstract linear spaces where no topology is assumed (Hamel bodies and linear boundedness). Rendiconti del Seminario Matematico della Università di Padova, Volume 23 (1954), pp. 357-365. http://archive.numdam.org/item/RSMUP_1954__23__357_0/

1 Berg, W.D. and Nikodým, O.M., Sur les espaces linéaires réels abstraits ou aucune topologie n'est admise. Comptes Rendus de l'Académie de Science, Paris, T. 235 (1952), pp. 1005-1007. | MR | Zbl

2 Bebg, W.D. and Nikodym, O.M., Sur les ensembles convexes dans l'espace linéaire ou aucune topologie n'est admise. Comptes Rendus, Paris, T. 235 (1952), pp. 1096-1097. | MR | Zbl

3 Klee, V.L., Convex sets in linear spaces, III. Duke Math J., vol. 20 (1953), pp. 105-111. | MR | Zbl

4 Löwig, H., Über die Dimension linearer Räume. Studia Math. 5 (1934), pp. 18-23. | JFM | Zbl